# SDR NKVR2016030901

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: General aviation
- Aircraft: N56720
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435034
- Aircraft time: 8,676 hours
- Engine: Lyc IO360C1C
- Engine time: 6,640 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 67119057
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR O/H,  THE ENGINE MOUNT WAS INSPECTED AND REJECTED DUE TO CRACKS.
